Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 823-824

A note on the spaces θM and θM

1Instituto de Matemáticas, México, D.F. 04510, Mexico
2Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-2930, WA, USA

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Bosch and Jan Kucera, “A note on the spaces and ,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 823-824, 1988. doi:10.1155/S0161171288001000